MathSciNet Relay Station
MathSciNet bibliographic data
MR307897 (46 #7012) 02G99 (02F35)
Hájková, Marie; Hájek, Petr On interpretability in theories containing arithmetic. Fund. Math. 76 (1972), no. 2, 131–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement